Advil 200 mg Liquigels 32's

    In stock
    AED22.50
    Overview
    • Liquid fast pain relief
    • Headache, backache and muscle pain
    • Contains ibuprofen 200 mg
    • Liquid fast pain relief
    • Headache, backache and muscle pain
    • Contains ibuprofen 200 mg
    • Advil is a Non-Steroidal Anti-Inflammatory Drug which provides safe and effective pain relief. With the active ingredient in Liqui-Gels, Ibuprofen, which is already dissolved in a soft gelatin capsule. You’ll get fast relief where and when you need it most within minutes! These liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold. Relieves Pain and reduces fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it. Advil delivers fast-acting relief with strength that lasts; People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
    • Relieves tension headache, dental pain, menstrual pain, aches and pain due to common cold
    • Reduces fever
    • Helps to relieve the pain of overexertion such as sprains and strains
    • Adults and children over 12: Take 1 tablet (every 4 hours) or 2 tablets (every 6 to 8 hours) as needed.
    • Do not exceed 6 tablets in 24 hours, unless directed by a physician.
    • Do not use longer than 3 days for a fever or 5 days for pain relief.
    • Do not use in children below 12
    More Information
    Width4.5
    Height8
    Length 4.5
    BrandAdvil
    GenderUnisex, Male, Female
    Life StageAdults, Children
    FormCapsules
    UsageOral
    Pack SpecificationStrip Pack
    Country of OriginCanada
    ManufacturerGsk Consumer
    Write Your Own Review
    You're reviewing:Advil 200 mg Liquigels 32's
    Your Rating
    Other similar products
    OptoClean Eyelid Foam Cleanser 50 mL
    OptoClean Eyelid Foam Cleanser 50 mL
    Special Price AED52.25 Regular Price AED55.00
    Valupak Folic Acid 400 mcg Tablets 90's
    Valupak Folic Acid 400 mcg Tablets 90's
    Special Price AED27.55 Regular Price AED29.00
    Resmed Mirage Activa LT Nasal Mask
    Resmed Mirage Activa LT Nasal Mask
    Special Price AED1,035.00 Regular Price AED1,150.00
    Evoluderm Delice De Karite Repairing Hair Mask 150 mL
    Evoluderm Delice De Karite Repairing Hair Mask 150 mL
    Special Price AED17.10 Regular Price AED19.00